# SDR SWAA2014111334132

- Difficulty date: September 18, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 87,787 hours, 69,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD CHORD FWD FLANGE CRACKED AT BS 727, STRINGER 18A RT SIDE FOUND ON THE FWD LOWER FASTENER HOLE AT 8 O'CLOCK.  REPAIRED CHORD IAW EA.
